# SDR SWAA2024041564299

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUT-PLATE STRAP ACB STA-787+3'' RBL-21<[01] REMOVED AND INSTALLED NEW NUT-PLATE STRAP ON AFT CARGO BAY BS 787+3'; RBL 21 I.A.W. SRM 51-40-02-0G-0; DWG# 146A8340 SHEET 19;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
